# SDR IPXA2021101574965

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 87,459 hours, 18,994 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: Popped
- Location: Powerplant
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A*ATB* NO EMERG DECL'D* A/C LANDED WITHOUT INCIDENT* RIGHT FUEL PRESSURE CB POPPER @ 12000 DURING OLIMLOST RETURN TO SDFREPLACED CANNON PLUG NO. D10998 REF WDM 73-33-11. COMPLIED WITH 10 MIN ENG RUN AMM 71-00-00. OPERATIONAL CHECK NORMAL ESR WDM 73-33-11
